Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am 20 and started accutane in july 2009 and so i am about 22 days in right now on 40 mg. Let me tell u that my face looks worse than ever...i have redness all over the place and even though there are areas where there are no pimples my skin looks like it has so much acne because of the redness and the red marks... i hear people say that their skin started to look better at some point in their course but i dont see how this could look better...i am hoping that at some point down the road my skin will look smoother and i realize that the red marks will fade after the course but is there anybody that has/had these areas on their face where everything is red, choppy and full of red marks. i just hope that my overall appearance gets better as the course goes on or it is going to be a long 5 months. Also is there anything that anybody puts on their acne at night to reduce the redness and dryness of their face such as a lotion or cream...i heard hydrocortisol cream may work and i picked up neutrogena night cream which i might try...just hope things start getting better at least some point down the road becasue i am ok with looking like this for now but im the type of person that gets motivated after seeing improvements...i cant tell u how happy i would be if even at the two-three month mark things start looking better

Share this post


Link to post
Share on other sites

Same boat here. I started July, and am also 20yrs old. :)

I'm on my 6th day and I look horrible. Yes, I have patches of red where there were big nodules before. To counteract the redness I use Mario Badescu Healing Cream. I wish it gets better for us from here on.

Share this post


Link to post
Share on other sites

My skin got worse in weeks 3 and 4, and has shown improvement since then (I am currently in week 7). Everybody is different. The less products you use, the better. Wash and moisturize (and wear makeup if you're a girl, and you want to). Other than that, let the accutane work it's magic.

Share this post


Link to post
Share on other sites

yeah i think it will but id like to keep in touch w. u throughout the whole course. It will be good to see what helps each of us when we try all this new stuff. I play basketball and lift almost every day so i notice that the more i shower the more red it gets i might start going down to like 1 a day after i workoout and none in the morning even though i used to be obsessed with my hygeine. How long u expect ur course to be...i want to be done by november because i go to college in september and i think i can only do it for 2 months at school

Share this post


Link to post
Share on other sites

I am 14. i broke out worse than ever b4 while on this med for 2 months in the process. im at the end of my 4th month. and i have wonderful improvement. just a lil white head there and there plus some red marks

Share this post


Link to post
Share on other sites
I am 20 and started accutane in july 2009 and so i am about 22 days in right now on 40 mg. Let me tell u that my face looks worse than ever...i have redness all over the place and even though there are areas where there are no pimples my skin looks like it has so much acne because of the redness and the red marks... i hear people say that their skin started to look better at some point in their course but i dont see how this could look better...i am hoping that at some point down the road my skin will look smoother and i realize that the red marks will fade after the course but is there anybody that has/had these areas on their face where everything is red, choppy and full of red marks. i just hope that my overall appearance gets better as the course goes on or it is going to be a long 5 months. Also is there anything that anybody puts on their acne at night to reduce the redness and dryness of their face such as a lotion or cream...i heard hydrocortisol cream may work and i picked up neutrogena night cream which i might try...just hope things start getting better at least some point down the road becasue i am ok with looking like this for now but im the type of person that gets motivated after seeing improvements...i cant tell u how happy i would be if even at the two-three month mark things start looking better

hey dude same boat as well im about a week in and my face is preety red to grit it out im hoping things turn around.

Share this post


Link to post
Share on other sites

I had a ton of redness and a horrible IB around two weeks in that lasted about a week and a half. I'm into my second month and things are a lot better. Accutane makes you break out in places you never have before. I never broke out on my forehead but I had cysts cover my forehead during my IB. Don't worry, just give it time. As for combating redness, that also fades with time. Just make sure you're using a gentle cleanser, wearing sunscreen, and moisturizing at least twice a day. Improvement on all fronts just comes with time.

Share this post


Link to post
Share on other sites
I had a ton of redness and a horrible IB around two weeks in that lasted about a week and a half. I'm into my second month and things are a lot better. Accutane makes you break out in places you never have before. I never broke out on my forehead but I had cysts cover my forehead during my IB. Don't worry, just give it time. As for combating redness, that also fades with time. Just make sure you're using a gentle cleanser, wearing sunscreen, and moisturizing at least twice a day. Improvement on all fronts just comes with time.

hm i have a lot of pimples on my neck im wondering if thats my ib hm i need to update my log and take a pic soon lol havent had time.

Share this post


Link to post
Share on other sites

Same boat for me, it will get better.

It did for me the first time around!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×